# SDR DALA2021122708074

- Difficulty date: December 12, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,087 hours, 10,439 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R DOOR SLIDE SHOWS ARMED ON STATUS PAGE. DOOR IS DISARMED. CORRECTIVE ACTION: REPLACED 34MJ PROX SENSOR AT R3 DOOR IAW A330 AMM 52-71. (2049534)
